Matches in Harvard for { <http://id.lib.harvard.edu/aleph/008308356/catalog> ?p ?o. }
Showing items 1 to 20 of
20
with 100 items per page.
- catalog contributor b11562748.
- catalog created "1999.".
- catalog date "1999".
- catalog date "1999.".
- catalog dateCopyrighted "1999.".
- catalog description "1. On the Degrees Less Than 0', Ann. Math. 77 (1963) 211-231 -- 2. Recursive Enumerability and the Jump Operator, Trans. Amer. Math. Soc. 108 (1963) 223-239 -- 3. Recursively Enumerable Degrees are Dense, Ann. Math. 80 (1964) 300-312 -- 4. Simple Set Which is Not Effectively Simple, Proc. Amer. Math. Soc. 15 (1964) 51-55 -- 5. Metarecursive Sets / G.E. Sacks and Georg Kreisel, J. Symbolic Logic 30 (1965) 318-338 -- 6. Post's Problem, Admissible Ordinals, and Regularity, Trans. Amer. Math. Soc. 124 (1966) 1-23 -- 7. On a Theorem of Lachlan and Martin, Proc. Amer. Math. Soc. 18 (1967) 140-141 -- 8. Minimal Hyperdegree / G.E. Sacks and Robin O. Gandy, Fundamenta Math. 61 (1967) 215-223.".
- catalog description "Includes bibliographical references.".
- catalog extent "xviii, 431 p. ;".
- catalog identifier "9810232675 (alk. paper)".
- catalog isPartOf "World Scientific series in 20th century mathematics ; vol. 6".
- catalog issued "1999".
- catalog issued "1999.".
- catalog language "eng".
- catalog publisher "Singapore ; River Edge, N.J. : World Scientific,".
- catalog subject "511.3 21".
- catalog subject "Logic, Symbolic and mathematical.".
- catalog subject "QA9.2 .S23 1999".
- catalog tableOfContents "1. On the Degrees Less Than 0', Ann. Math. 77 (1963) 211-231 -- 2. Recursive Enumerability and the Jump Operator, Trans. Amer. Math. Soc. 108 (1963) 223-239 -- 3. Recursively Enumerable Degrees are Dense, Ann. Math. 80 (1964) 300-312 -- 4. Simple Set Which is Not Effectively Simple, Proc. Amer. Math. Soc. 15 (1964) 51-55 -- 5. Metarecursive Sets / G.E. Sacks and Georg Kreisel, J. Symbolic Logic 30 (1965) 318-338 -- 6. Post's Problem, Admissible Ordinals, and Regularity, Trans. Amer. Math. Soc. 124 (1966) 1-23 -- 7. On a Theorem of Lachlan and Martin, Proc. Amer. Math. Soc. 18 (1967) 140-141 -- 8. Minimal Hyperdegree / G.E. Sacks and Robin O. Gandy, Fundamenta Math. 61 (1967) 215-223.".
- catalog title "Selected logic papers / Gerald E. Sacks.".
- catalog type "text".